Talk

Advanced search

Buserelin injections - nasty taste in mouth?

(7 Posts)
Fractiousfractions Thu 07-Jan-16 08:58:07

A bit random but has anyone else had a really bitter taste in their mouth after doing their injection? The only thing I can find online is from those sniffing it which makes more sense. It's ruining my morning coffee smile

Vixxfacee Thu 07-Jan-16 08:59:22

I had a numb kind of taste and then I felt like I could taste the injection.

Fractiousfractions Thu 07-Jan-16 09:14:27

Thanks for the response Vixx, so maybe I'm not imagining it then. I may have to resort to a polo mint chaser to take the taste away smile

Vixxfacee Thu 07-Jan-16 09:32:07

Have a mint! I didn't mind it because I kept thinking I wasn't injecting properly and at least with taste I knew it was going in.

What day are you on?

Fractiousfractions Thu 07-Jan-16 09:40:02

Only day 4, no other side effects but guess it's early days still.

Vixxfacee Thu 07-Jan-16 12:12:05

Tbh I didn't have any side effects apart from being a bit tired.

Fractiousfractions Thu 07-Jan-16 18:26:16

That's encouraging. If it's just the nasty taste to put up with I'll be very happy!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now